A pleasant tasting liquid medicine providing effective pain and fast fever relief for your little one.
Contains 100mg ibuprofen per 5mL dose | Contains sodium chloride, sodium saccharin and wheat starch | Sugar-free | Colour-free | Contains no aspirin, alcohol or aspartame | 60mL (maximum daily dose) contains 26.5g maltitol | Products containing maltitol can have a laxative effect or cause diarrhoea.
The Nurofen for Children 3 months – 5 years formula is suitable for children 3 months to 12 years of age, provided the below dosage guide is followed.
• 3‒6 months (average weight 6‒8kg), dose: 3-4mL
• 6‒12 months (average weight 8‒10kg), dose: 4-5mL
• 1‒3 years (average weight 10‒14kg), dose: 5-7mL
• 3‒5 years (average weight 14‒18kg), dose: 7-9mL
• 5‒7 years (average weight 18‒22kg), dose: 9-11mL
• 7‒9 years (average weight 22‒28kg), dose: 11-14mL
• 9‒12 years (average weight 28‒40kg), dose: 14-20mL
Repeat dose every 6‒8 hours as necessary (max 3 doses in 24 hours).
*Do not give to babies under 3 months. Seek medical advice before giving to children under 12 months. Do not exceed the stated dose. For short-term use only. If your child’s symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids. Do not use if the cap seal is not intact on first opening of the bottle.
Maximum Dose in 24 Hours: Maximum 3 doses.
Seek medical advice before use:
• If your child is under 12 months of age
• If your child suffers from asthma
• If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines
• In children suffering from dehydration through diarrhoea and/or vomiting